# SDR CALA2018073001712

- Difficulty date: July 26, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 85,930 hours, 11,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 107263
- Condition: Low
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMER LT CAPACITY TEST FOUND DOOR 2L FWD PWR PACK M33096. THE DOOR 2L FWD PWR PACK M33096 BATTERY PACK REPLACED, NEW BATTERY TEST CARRIED OUT FOUND NORMAL REF AMM 33-51-06-960-802 REV 83. P/N OFF:ADD717-01-100, S/N OFF: 107263.
